Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Chest pain hurts worse, last longer and the pain continues down my left arm

I am 29 year old male, 5'10, 150 lbs after eight years of smoking I quit 3 months ago. The past year and a half I have had chest pains. With in the last month I have had 3 ECG's. All of them showed RAD. Recently the chest pain hurts worse, last longer and the pain continues down my left arm. I have a stress test scheduled for next week. My question Is.. How often when RAD Is present is heart disease the cause ? Also, what are the chances nothing is wrong? I have not been able to find any clinical studies online.
Asked On : Sun, 7 Mar 2010
Answers:  1 Views:  666
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  Anonymous's Response

Hi.. Right axis deviation in an ECG may be normal in certain individuals.. Most of other cause  can be seen in number of non serious conditions. An anterolateral ischemia can also cause the present axis deviation.. So if the stress shows signs of ischemia and if it involves anterolateral wall, then that may be responsible for RAD..

Answered: Wed, 10 Mar 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor